# SDR IPXA09657476

- Difficulty date: September 22, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220130A
- Part serial: 001360
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT WING I/B MAIN FLAP I/B AFT FLAP HINGE FTG FOUND CRACKED.  INBOARD FLANGE CRACK LENGTH 1.5 INCH, OUTBOARD FLANGE CRACK LENGTH 0.875 INCH. RIGHT WING I/B MAIN FLAP I/B AFT FLAP HINGE FTG REPAIRED AS PER SRM 57-53-02 -2R1 FIG 201 REV 45.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND10134-2007 7075T6 AS REPAIR ANGLE REPAIR SIZE 2 X 4 INCHES ORG MATERIAL 7075T73 DIE FORGING, CUTOUT SIZE 0.75 X 1.5 INCH AT BOTH FLANGES.
